Top 10 Fever Reducer Chewable for Adults – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Children's Ibuprofen Chewable Tablets, Pain Reliever and Fever Reducer, 24 Count, 100 mg

#ad
Amazon Basic Care #ad - Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin.

Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years. Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

2. Tylenol

#ad

Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, Berry, 32 ct

#ad
Tylenol #ad - This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, muscle aches, backache, headache, minor pain of arthritis, menstrual cramps and toothache.

32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains. Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.

From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits.
BrandTylenol #ad
ManufacturerAmazonUs/JOHFT #ad
Height3.43 Inches
Length1.3 Inches
Width3.94 Inches

3. Hyland's

#ad

Cold and Flu Medicine for Adults, Hyland's Fever Reducer, 100 Count, Natural Relief

#ad
Hyland's #ad - Natural relief for fevers: fever reducer and pain reliever. Made with natural active ingredients: No acetaminophen, ibuprofen, naproxen, aspirin or other NSAIDs. Easy & convenient: quick dissolving tablets melt instantly in your mouth, no water needed. No known drug interactions: can safely complement your prescription medications. Safe & gentle: no side effects, gentle on the stomach, non-habit forming, non-drowsy, liver and kidneys.
BrandHyland's #ad
ManufacturerAmazonUs/HYLE7 #ad
Height4 inches
Length1.38 inches
Weight0.19 Pounds
Width2.75 inches
Part NumberHYHFVR-T100

4. DripDrop

#ad

For Workout, Lemon Variety Pack, Watermelon, Illness, DripDrop ORS, Sweating, Berry, & Travel Recovery, 16 x 8 Oz Servings, Electrolyte Powder For Dehydration Relief Fast

#ad
DripDrop #ad - Ors electrolyte powder - dripdrop is an ors, a medically-recognized, dripdrop provides faster dehydration relief than sports and pediatric drinks, optimal way to treat the signs of dehydration. Dehydration may result from alcohol consumption, workout, heat exhaustion, and when feeling under the weather.

Precise ratio of electrolytes and glucose activates the body’s sodium-glucose co-transport system. Also contains potassium, doctor-created formulA - Born on a relief mission, and Vitamin C for maximum immunity boosting benefit. Patented, zinc, magnesium, dripdrop ors was created by a doctor and formulated with a patented mix of electrolytes & glucose to deliver fast dehydration relief. Great for signs of dehydration caused by workout, travel, travel & heat exhaustion – stay hydrated and recover faster from dehydration with the formula meticulously crafted for fast absorption.

3x the electrolytes & ½ the sugar of sports drinks - Formulated to address the signs of dehydration relief fast without the sugar and stickiness of traditional sports drinks. As an ors, and it’s 99% less expensive than an IV. Tastes great - dripdrop oRS’s 8 flavors taste fantastic and offer dehydration relief fast.
BrandDripDrop #ad
ManufacturerDrip Drop Hydration Ltd. #ad
Height8.25 inches
Length2.5 inches
Weight0.35 Pounds
Width5.75 inches

5. FridaBaby

#ad

FridaBaby Cool Pads for Kids Fever discomfort by fridababy, 5 Count

#ad
FridaBaby #ad - The skin-safe gel pad is non-toxic and safe to use with oral medication. Hot head: includes 5 individually packaged cold compresses. Fever reducer: cool pads help comfort your little one when a fever hits. Cold compress alternative: Peel off backing and stick gel patch anywhere, last up to 8 hours. Cool it kid: cool pad are adjustable and can be cut to any size to be applied to the forehead or other body parts. Stay put: kids are always on the go, so our cool pads allow kids to move around freely. Instant cooling: Immediate cooling relief; no refrigeration required.
BrandFridaBaby #ad
ManufacturerAmazonUs/NOSAS #ad
Height6.75 Inches
Length0.75 Inches
Weight0 Pounds
Width3.75 Inches
Part Number047
Model047

6. Tylenol

#ad

24 ct, Children's Tylenol Chewables, Grape, 160 mg Acetaminophen for Pain & Fever Relief

#ad
Tylenol #ad - Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.

24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen- and aspirin-free formula. Tylenol has been relied on by parents for over 60 years. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.
BrandTylenol #ad
ManufacturerMcNeil Consumer and Specialty Pharm #ad
Height2 Inches
Length2.05 Inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828

7. Tylenol

#ad

Pain Reliever & Fever Reducer, Tylenol Extra Strength Acetaminophen Rapid Release Gels, 100 ct

#ad
Tylenol #ad - Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

8. Advil

#ad

ADVIL JR CHEWABLE Grape 100MG 24CTx2 US

#ad
Advil #ad - Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water. Ibuprofen for children is an effective kids fever reducer and children's pain reliever. Advil ibuprofen pain and fever reducer for kids ages 2 to 11 years. Two packs of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief. Children's advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.84 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number673498
Model305730179201

9. Good Sense

#ad

GoodSense Children's Ibuprofen Chewable Tablets, 24 Count, Orange Flavor, 100 mg, Pain Reliever and Fever Reducer

#ad
Good Sense #ad - Children's ibuprofen reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches. Goodsense children's ibuprofen chewable tablets, 100 mg, pain reliever and fever reducer; specifically formulated for kids ages 2-11 years; gluten free and preservative free children's medicine.

Nsaid: chewable tablets are convenient, no dosing container or water needed; GoodSense Children's Ibuprofen Chewable Tablets contains a nonsteroidal anti-inflammatory drug. Relief of multiple symptoms lasts up to 8 hours per dose; orange flavor is a child-pleasing favorite. Active ingredient in goodsense children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer; compare to Children's Motrin active ingredient.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height2.88 inches
Length2 inches
Weight0.1 Pounds
Width2 inches
Part NumberB008Y5VFH0
ModelB008Y5VFH0

10. Advil

#ad

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Fast Pain Relief, 200 Count, Ibuprofen 200mg

#ad
Advil #ad - Pain relief: advil is the world’s no. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years. Hsa and fsa eligible product.

Pain relief at liquid speed: advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Multiple sizes: advil liqui-gels minis comes in 3 sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. Safe & effective: for over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135